# SDR SWAA030650

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 40,404 hours, 40,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP LOOSE BETWEEN ROW 6 & ROW 7 ABC.  SECURED EEPLS PER MM.
